# SDR CALA2023101103032

- Difficulty date: September 28, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 61,196 hours, 22,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1 Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1L OUTSIDE DOOR HANDLE MOVED TO STRAIGHT UP IN FLIGHT SUSPECT HANDLE SHAFT SPRING WORN OUT, REMOVED AND REPLACED HANDLE SHAFT IN L1 DOOR REF AMM 52-11-11-000/400-802. OPS CKS GOOD. PERFORMED REQUIRED RII INSP FOR INSTALL OF L1 DOOR HANDLE SHAFT. REF AMM 52-11-11.
